# SDR 99ZZZX3822

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3356V
- Make and model: Cessna 150M
- Aircraft serial: 15076471
- Engine: Cont O200A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Part number: 5A627429
- Condition: Mismanufacturing
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR OVERHAUL WHILE INSTALLING MUFFLERS WITH NEW SUPERIOR 'BLO PROOF' EXHAUST GASKETS, FOUND GASKET TO TOUCH INTAKE ON ADJACENT CYLINDERS 1 AND 3 AND WOULD NOT FIT FLUSH AT CYLINDERS 2 AND 4.  THIS COULD LEAD TO EXHAUST BEING DIRECTLY PORTED ON INTAKE GASKETS AND BURING THEM OUT  CAUSING A LEAN CYLINDER CONDITION.  PROFILE GASKET EDGE.
